Welcome to the MedHelp forum!
There are two things that should be ruled out. One is nerve compression and the second is peripheral neuropathy as in diabetes and hypothyroidism. The other possibility is a peripheral vascular disease. Please consult a neurologist and you may need nerve conduction studies for this. Also if these are ok, you may need dopplar studies. Please let me know if there is any thing else and do keep me posted. Take care!
I have the cold red upper arms, have had for as long as I can remember. Sometimes it turns purple too. I was told that the purple color can be cyanosis, which is where not enough oxygen is getting to the blood. I was told the red arms were caused by the blood vessels being too close to the skin. However, if you are worried, go to the doctor. If your arms stay cold constantly, they may need to check your circulation.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.